MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy Rad-97; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)

Masimo - 15750 Alton Pkwy Rad-97; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Model Number 9799
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device is displaying inaccurate hr readings.There was no patient impact or consequence reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed. if the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.
 
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.The device was found to have a broken and recessed cable connector frame on the instrument housing.This damage was not found to correlate with the customer's reported issue nor impact the device's performance related to accuracy during the investigation.The device was able to obtain measurements for all enabled parameters throughout the duration of testing, and all alarm conditions were audible and visual.No product performance issues related to spo2 or pr were identified in both the manual and simulator testing.The customer's reported issue was not replicated, root cause cannot be identified.H6.Component code - connector frame: health effect impact code: no adverse event; no patient impact.

Brand Name
Rad-97
Common Device Name
Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50422971
Report Number3019388613-2026-00560
Device Sequence Number10405396
Product Code MWI
UDI-Device Identifier00843997012782
UDI-Public(01)00843997012782(11)230215
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9799
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown